Skip to main content
placeholder image

On Nonlinear Transient Free-surface Flows over a Bottom Obstruction

Journal Article


Abstract


Publication Date


  • 1997

Citation


  • Zhu, S. & Zhang, Y. (1997). On Nonlinear Transient Free-surface Flows over a Bottom Obstruction. Physics of Fluids, 9 (9), 2598-2604.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2556

Number Of Pages


  • 6

Start Page


  • 2598

End Page


  • 2604

Volume


  • 9

Issue


  • 9

Abstract


Publication Date


  • 1997

Citation


  • Zhu, S. & Zhang, Y. (1997). On Nonlinear Transient Free-surface Flows over a Bottom Obstruction. Physics of Fluids, 9 (9), 2598-2604.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2556

Number Of Pages


  • 6

Start Page


  • 2598

End Page


  • 2604

Volume


  • 9

Issue


  • 9